# SDR ASAA0110659

- Difficulty date: December 20, 2001
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 6573747
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND STRINGER CLIP AT BS 887, STRINGER 4L DAMAGED.  REMOVED AND REPLACED STRINGER CLIP PER SRM.  (M)
